Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Change of stool
Over the last several months, I have had periods of change in my stool color and texture, but they don't last but just a few days.  Sometimes it will be black and "tarry" and at other times very green.  My diet does not change.  I have also experienced some discomfort after a bowel movement and some diarrhea with these changes.  Should I be concerned?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
You don't mention your age.  But your name is little girl??  ANyways, in general black tar like stools should be bought to the attention of your doctor.  This can sometimes indicate leeding somewhere in the gastreointestinal track.  Bleeding can be caused by several disorders.  Check into it.
Discussion is closed
Cancel
Comment
A
A